# SDR GUU2002F00008

- Difficulty date: May 15, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N48544
- Make and model: Beech 1900D
- Aircraft serial: UE183
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: EWB225
- Condition: Loose
- Location: Vertical  Stab
- Part time: 13,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BOLT) AT REDUCED INTERVAL FLEET CAMPAIGN, DISCOVERED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT, UPPER BOLTS REQUIRED RETORQUE.  RETORQUED VERTICAL STABILIZER FORWARD SPAR LOWER ATTACH POINT UPPER BOLTS IAW MFG MM.
